# SDR KNNA200700034

- Difficulty date: May 9, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N413JG
- Make and model: Boeing 737-2Q8
- Aircraft serial: 23148
- Aircraft time: 60,395 hours, 54,138 cycles
- Engine: Pwa JT8D217
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 941
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN/CORRODED UPPER SURFACE ON FLOORBEAM BS 941.5 AND LBL-16 TO RBL-7ACO NR 075378 REV. 0 PROVIDE INSTRUCTION ON REPAIR OF FLOOR BEAM AT BS-947.5, LBL 36-RBL 12, SRM 53-10-9 FIGURE 9.
